# SDR RAIA00509022

- Difficulty date: September 15, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,010 hours, 12,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5478 - STL - CENTER FLOOR EMERGENCY LIGHT STRIP INOP.  MAINTENANCE REPLACED BROKEN WIRE TO TRACK ASSEMBLY.
